# SDR IPXA2022032280385

- Difficulty date: March 3, 2022
- Submitted: March 23, 2022
- Operation: Air carrier
- Aircraft: N143UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0826
- Aircraft time: 23,590 hours, 14,806 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Strip
- Part number: 321A040SS
- Part serial: NA
- Condition: Broken
- Location: #2 Eng
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:A300ENGINE #2 T/R DOOR R/H UPPER INTERNAL ZONE IS BROKEN.FABRICATED NEW UPPER STRIP AND INSTALLED IAW SRM 51-40-21.
